Cardura XL - what is painful erection or long erectionside eefect of cardura?

Answers (1)

Anonymous

18 Oct 2011

Hi
You need to go to hospital asap!! This could cause permanent damage.
Best wishes

Votes: +1
Rajive Goel 18 Oct 2011

Good Morning Lara, rite advice, you well?

Anonymous 18 Oct 2011

Good evening (?) RG,
I'm OK, just in a lot of pain and how are you good Sir?
Thanks for the back up on this Q, this is concerning to say the least!
Is this called 'priapism'? I may have misspelled that!!!
Lara

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amlodipine - My 99 y.o. Father is taking 2mg of Cardura at bedtime and 2.5 mg of Norvasc and he has?

... been experiencing terrible weakness in the last 2 months or so. He started the Norvasc in November of 2009 and the Cardura in March 2010... could ...

1 answer 8 Jun 2010

Cardura - Have been taking for more than 12 years. Recent indications from MDs?

are that it has some adverse risks for elderly patients. Is that correct?

1 answer 22 Mar 2011

Have you ever heard of cardura being used for stress incontinence in a female?

Cardura is not helping my problem of urinary stress incontinence and bladder spasm... in fact my problem has gotten worse since being on cardura for ...

1 answer 11 Dec 2013